Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

riverprincessModerator
Moderator

Reged: 12/25/11
Posts: 1742
Loc: Jersey Shore
Re: Question about Atripla side effects.
      07/12/13 08:32 AM

I have beenon Atripla for years now. And if I recall correctly ( memory not good all the time lol ) I went through what your discribing. But given time that too shall pass. I've learned to live with alot of little things such as short term memory issues, body distribution problems and even sleepissues. You will fin ways to work with it or around it. What was the question again ? lol

--------------------
Look up to the Heavens for the answers to Lifes questions .

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Question about Atripla side effects. Rochambeau 07/10/13 12:07 PM
. * Re: Question about Atripla side effects. riverprincessModerator   07/19/13 09:40 PM
. * Re: Question about Atripla side effects. anotherday   07/18/13 10:56 AM
. * Re: Question about Atripla side effects. lilfshrmn   07/11/13 05:13 PM
. * Re: Question about Atripla side effects. riverprincessModerator   07/12/13 08:32 AM
. * Re: Question about Atripla side effects. kicker   07/10/13 03:42 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2364

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3